# SDR USAA2010082591800

- Difficulty date: July 18, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 69598862
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON RIGHT MAIN LANDING GEAR BEAM FITTING ASSEMBLY AT RSS 223.23, WS 63.69.  REPLACED RIGHT MAIN LANDING GEAR BEAM FITTING ASSEMBLY AT RSS 223.23, WS 63.69 IAW B737 SRM 51-40-02.
